# SDR FDEA202305110871

- Difficulty date: May 11, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,921 hours, 27,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 603196
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AED SHOW RED CROSS (LOW BATTERIE)   MEL  11MAY23 22:51   VIE U  RELEASED FOR SERVICE PER MEL : 25-64-01-03-B  CATEGORY : D EXPIRATION : 08SEP23  "MEL 25-64-01-03-B: AUTOMATIC EXTERNAL  DEFIBRILLATOR (AED) (IDENTIFY INOPERATIVE OR  MISSING) INOP LOW BATT  C/7359836    FACT 12MAY23 09:23   CDG U  AMM: 25_60_99_2_0  CHANGE BATTERY ASSEMBLY PER MM 25_60_99_2_0 ALL  TEST PASSED .
